# SDR SWAA2022032876144

- Difficulty date: February 20, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 500D TO BS520 AND BL0 AT PASSENGER CABIN 2022-98521 / [01] TOOLS USED: TEMPERATURE CONTROLLERS P/N P3015GOES00000 S/N 112031023 DUE DATE 01 FEB 23; P/N P3015GOES00000 S/N 112820025 DUE DATE 01 FEB 23.;[02] REPLACED SUPPORT ANGLE LOCATED BS 500D TO BS520 AND BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A5400 REV? MATERIAL USED: ALUMINUM SHEET P/N 7075T0-0.063 P.O. 2021 158110. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT ANGLE LOCATED BS 500D TO BS520 AND BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A5400 REV? MATERIAL USED: ALUMINUM SHEET P/N 7075T0-0.063 P.O. 2021 158110. SEE INDIVIDUAL SIGN OFF BELOW
